advertisement
Question
Posted by: kay a | 2010/01/11

contraceptives effect

i experience monthly drops frequently after going for the injection contraceptive.i also bleed each time i have sex or get aroused.could this be the effect of the contaceptive or is there another problem.what is the remedy of this coz it makes me so uncomfortable.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You need to have an examination to check that there is nothing wrong.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/01/12

You need to have an examination to check that there is nothing wrong.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement